# SDR REXA200700053

- Difficulty date: May 3, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N8944B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7944
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG FLOOR PATH LIGHTS ROW 4 AND 7 INOP, INCLUDING ORANGE STRIP, CLEARED BY OPERATIONAL CHECK.
